MathSciNet Relay Station
MathSciNet bibliographic data
MR2498314 35R70 (35J20 35J62 47J30)
Dai, Guowei Infinitely many solutions for a Neumann-type differential inclusion problem involving the $p(x)$-Laplacian. Nonlinear Anal. 70 (2009), no. 6, 2297–2305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement